Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/81336
Title: New Binary Codes From Rational Function Fields
Authors: Jin, Lingfei
Xing, Chaoping
Keywords: Binary constant-weight codes
Rational functions
Point at infinity
Multiplicative group
Binary codes
Issue Date: 2014
Source: Jin, L., & Xing, C. (2015). New Binary Codes From Rational Function Fields. IEEE Transactions on Information Theory, 61(1), 60-65.
Series/Report no.: IEEE Transactions on Information Theory
Abstract: In this paper, we present an algebraic construction of binary codes through rational function fields. We make use of certain multiplicative group of rational functions for our construction. In particular, the point at infinity can be employed in our construction to get codes of length up to q+1, where q is the ground field size. As a result, several new binary constant-weight codes are found and many new binary nonlinear codes are presented.
URI: https://hdl.handle.net/10356/81336
http://hdl.handle.net/10220/39227
ISSN: 0018-9448
DOI: 10.1109/TIT.2014.2352306
Rights: © 2014 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [http://dx.doi.org/10.1109/TIT.2014.2352306].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
new binary codes-IEEE-final.pdf317.86 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.